# SDR CA140918008

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,601 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V07
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1 HOUR INTO THE FLIGHT THE CREW REPORTED AN AVIONICS SMOKE ECAM WARNING AND AFTER A DISCUSSION WITH MAINTENANCE A PANPAN WAS DECLARED AND THE FLIGHT DIVERTED.  LANDING WEIGHT WAS UNDER MAXIMUM.   RESOLUTION T/S CARRIED AS PER FIM 26-15-00-810-803-A. SMOKE DET AND AEVC 10HQ REPLACED AS PER 26-15-15 PB401 AND 21-26-34 PB 401. SYST CHECKED SERV. VISUAL INSPECT OF E AND E COMPT CARRIED OUT. NO EVIDENCE OF SMOKE. (
